Daily I get the feeling like my head is shaking and it not actually moving. Recently I have found that my hands have also begun to shake uncontrollably. I was wondering if anyone knew if this is a side effect of prednisone. I take 50mg daily. I know that is not nuero-sarcoid as I have been cleared on an MRI. Thanks for your responses.
Posts You May Be Interested In
theatre and I are there already. I'm having a very berry tea with crackers, cheese and cherry tomatoes and she's having a joint with some beer and we're both on really comfy recliners on thick pile carpet. we need some help with the decor if anyone is around??
I'm trying to exercise daily. I was doing fairly well until I sprained my ankle 2 weeks ago but now I'm getting back on the horse. Today I walked over a mile with my arm weights that are about 22lbs total. I was out of shape and it was hard on my arms. I also did my 30 situps. I'm also going to drink a lot of water and try to eat healthy. I do tend to have a sweet tooth but I'm cutting...